# SDR UPS203864

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AROUND NUTPLATES ON FLOORBEAM ANGLE AT BS 600 RBL 49 TO 59 WL 201.  REPAIRED IAW SRM 53-10-1, 51-10-2, M/M 51-20-121, 51-30-2.
